# SDR DALA2015040802695

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN FS 345 TO 365, RBL 54 CORRODED.  R & R FLOOR SUPPORT PN 141N-5160U78, PO 713TA-00203.  INSTALLED FLOOR SUPPORT IAW DWG 141N5160, REV B.    LP1895325.
